# SDR DALA2021020300644

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 12 TO FR 24 AND -Y1292 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE BEAM PER SRM A320 51-72-11. (1721243)
